# SDR CALA2025080807479

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 58,392 hours, 21,979 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR CAUTION LIGHT CAME ON AT 4000 FT ON APPROACH E XTINGUISHED BEFORE LDG OPENED AND CLOSED DOOR TO SEE IF SEATING PROPERLY AND NO DEFECTS NOTED. PERFORMED AFT SERVICE DOOR SENSOR INDICATION TEST AND DOOR SENSOR WAS OUT OF LIMITS AND REQUIRES ADJUSTMENT REF AMM 52-71-11-710-801. PERFORMED DOOR SENSOR INDICATION ADJUSTMENT ADD 430566, U431887 AND DOOR SENSOR IS NOW WITHIN LIMITS AND PASSED OPS CHECK REF AMM 52-71-11-820-801. TOOK AFT ENTRY DOOR OUT OF MEL CONFIG.
